RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gurin, Alexey Michailovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 5

Number of views:
This page:506
Abstract pages:1198
Full texts:428
References:120
Candidate of physico-mathematical sciences (1986)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 10.10.1950
E-mail:
   
Main publications:
  • Gurin A. M. Possible structural transformations in amorphous metallic materials // Glass Physics and Chemistry, 1997, v. 23, no. 2, p. 112–116.
  • Gurin A. M. Geomerty of the structure of amorphous matal evapo-rated under microgravity condition // J. Low Temperature Physics, 2000, v. 119, no. 3/4, p. 491–495.

http://www.mathnet.ru/eng/person17651
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198485

Publications in Math-Net.Ru
2013
1. A. M. Gurin, “A uniqueness theorem for Delaunay graphs”, Sibirsk. Mat. Zh., 54:3 (2013),  585–588  mathnet  mathscinet; Siberian Math. J., 54:3 (2013), 459–461  isi  scopus
2005
2. A. M. Gurin, “Partition of Euclidean space into polyhedra induced by a small deformation of the densest lattice sphere packing”, Fundam. Prikl. Mat., 11:5 (2005),  79–84  mathnet  mathscinet  zmath; J. Math. Sci., 146:1 (2007), 5505–5508  scopus
2003
3. A. M. Gurin, “A property of the normal subdivision of space into polyhedra induced by a packing of compact bodies”, Zap. Nauchn. Sem. POMI, 299 (2003),  38–41  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 131:1 (2005), 5275–5277
1999
4. A. M. Gurin, “On closed and unbounded polyhedra with isogonal faces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 9,  12–15  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:9 (1999), 10–12
1996
5. A. M. Gurin, “Properties of mutually arranged balls in three-dimensional space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 10,  9–12  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:10 (1996), 7–10

2010
6. A. M. Gurin, “To history of studying of convex polyhedra with regular faces”, Sib. Èlektron. Mat. Izv., 7 (2010),  5–23  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020